# SDR DALA2022062304418

- Difficulty date: June 17, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 14,447 hours, 6,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 595840-14 REV A HAS FOLLOW ON INSPECTIONS OF FUS SKIN REPAIR AT FR8 NEAR EXTERNAL POWER RECEPTACLE. ACCOMPLISH ERA 595840-14 REV A SECTION II WITHIN 15,700 FLIGHT C YCLES AFTER SECTION I AND THEN EVERY 4100 FLIGHT CYCLES THEREAFT ER. ASSOCIATED ER/A 14-595840 ADDED FOR AC 3022. (LP# 2282133)
